# SDR USAAF96118

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 873 - CLT-TYS - ON APPROACH TO TRI MAIN GEAR DOORS OPENED BUT GEAR DID NOT EXTEND.  FLIGHT RETURNED TO CLT.  CAPTAIN USED THE ALTERNATE EXTEND METHOD AND GEARS EXTENDED NORMALLY BY FREEFALL.  AN EMERGENCY WAS DECLARED AS A PRECAUTION. FLIGHT LANDED NORMALLY WITHOUT FURTHER INCIDENT.   (M)
